2 weeks ago I had 3 bags Iv of prednisone and 1 bag of chemo , 1st week with CSS best I have had since being diagnosed in August , at 4 am

Woke grasping for air , grabbed my serititde and just kept on sucking as week and with

Very minimal throat and lung capacity , I was going blue until what serititde I kept sucking started to open airways , I am totally exhausted , I seriously think I went very close to suffocation , my lungs are at 70% but this scared the day lights , it appears that this CSS can take our life at an instance , I thought my breathing was a result of the flu from the chemo per every time , Is this our world ? And has anyone else had any very close calls , it seems we need to carry a medical kit where ever we go , this is a warning from my experience

3 Replies

  • Anyone who has an attack like that requires emergency treatment - in the UK you dial 999 and get an ambulance for difficulty breathing. As you discovered, seretide only works if you can get it in. There are other options for emergencies - and you need oxygen too. Ambulances and the rapid response cars carry them - and they ARE sometimes the difference between surviving and not.

  • Skipper,

    You are using the WRONG inhaler. It is the BLUE Ventolin inhaler that is for immediate relief to open the airways. Seratide (mauve cannister) is a long-term steroid that must be used every day as prescribed. This is to treat asthma, which in NOT CSS, but both are treated using predinisolone.

    Please let us know what pred dose you take each day? Are you sure you understand what this disease is? As said earlier, ALWAYS dial 999 if you cannot breath ...

  • I am on 15mg. Of pred per day , 25mg at the moment that is separate to my monthly chemo and Iv prednisone, as to understanding what this syndrome is , my belief is that the vascular and airways can become inflamed at any time from head to toe

You may also like...